# SDR SWIA2021091060846

- Difficulty date: August 24, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 45,263 hours, 29,533 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 712-762
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT RAIL FS712.00 TO FS762.00 HAS CORROSION.   REMOVED AND REPLACED LEFT SIDE SEAT RAIL FROM FS712.00-FS762.00 WITH NEW PART.REF.CRJ700 AMM53-00-49-400-801-A03,AMM 53-00-49-400-802-A03.
